# SDR DALA2021042802446

- Difficulty date: April 14, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION TRAILING EDGE INTERCONNECT STRUT AND ALL ELECTRICAL PLUG BTW IB AND OB FLAP. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT PER A320 FAM AMM 27-51-44. AND REPLACED CONDUIT OF HARNESS 7541VC AND 7543VC ON INTERCONNECTING STRUT. (1781393)
